# SDR SWIA202266098

- Difficulty date: May 25, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON LOWER STRUCTURE OF SERVICE DOOR (MARKED)     (C-CHECK RO 7/9/2022)    REMOVED AND REPLACED SERVICE DOOR AFT LOWER PAN WITH NEW UNIT REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-10, CRJ200 SRM 51-42-22 AND DWG 601R38304, REV BN.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
